Alert archive / Louisiana / Tornado Warnings in 2024
Tornado Warning 72, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Jul 18, 2024, 9:01 AM CDT for 4 parishes in Louisiana. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2024, 9:01 AM CDT (14:01 UTC)
- Expired
- Jul 18, 2024, 9:12 AM CDT
- In force
- 11 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 27 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2542 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
075
WFUS54 KLCH 181401
TORLCH
LAC003-011-019-053-181430-
/O.NEW.KLCH.TO.W.0072.240718T1401Z-240718T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
901 AM CDT Thu Jul 18 2024
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Western Jefferson Davis Parish in southwestern Louisiana...
Southeastern Beauregard Parish in southwestern Louisiana...
Northeastern Calcasieu Parish in southwestern Louisiana...
Southwestern Allen Parish in southwestern Louisiana...
* Until 930 AM CDT.
* At 901 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Buhler, or near Moss Bluff, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Moss Bluff, Gillis, and Topsy around 905 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3030 9338 3040 9340 3052 9310 3033 9302
TIME...MOT...LOC 1401Z 251DEG 25KT 3036 9329
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Calhoun2 follow-up statements
197
WWUS54 KLCH 181406
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
906 AM CDT Thu Jul 18 2024
LAC003-011-019-053-181430-
/O.CON.KLCH.TO.W.0072.000000T0000Z-240718T1430Z/
Jefferson Davis LA-Beauregard LA-Calcasieu LA-Allen LA-
906 AM CDT Thu Jul 18 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR WESTERN
JEFFERSON DAVIS...SOUTHEASTERN BEAUREGARD...NORTHEASTERN CALCASIEU
AND SOUTHWESTERN ALLEN PARISHES...
At 905 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Gillis, or near Moss Bluff, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Moss Bluff, Gillis, and Topsy around 910 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3031 9330 3042 9334 3052 9310 3033 9302
TIME...MOT...LOC 1405Z 250DEG 24KT 3037 9326
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Calhoun803 WWUS54 KLCH 181412 SVSLCH Severe Weather Statement National Weather Service Lake Charles LA 912 AM CDT Thu Jul 18 2024 LAC003-011-019-053-181422- /O.CAN.KLCH.TO.W.0072.000000T0000Z-240718T1430Z/ Jefferson Davis LA-Beauregard LA-Calcasieu LA-Allen LA- 912 AM CDT Thu Jul 18 2024 ...THE TORNADO WARNING FOR WESTERN JEFFERSON DAVIS...SOUTHEASTERN BEAUREGARD...NORTHEASTERN CALCASIEU AND SOUTHWESTERN ALLEN PARISHES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. However heavy rain is still possible with this thunderstorm. && LAT...LON 3031 9330 3042 9334 3052 9310 3033 9302 TIME...MOT...LOC 1411Z 251DEG 25KT 3039 9320 $$ Calhoun
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Jul 18, 3:59 AM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jul 18, 3:59 AM CDT, 5 hours 2 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 359 AM CDT Thu Jul 18 2024 ...New SHORT TERM, LONG TERM, AVIATION... .SHORT TERM... (Today through Saturday night) Issued at 353 AM CDT Thu Jul 18 2024 An upper level trough shifts off the SETX Coast into the western Gulf. Concurrently, a shortwave trough with positive tilt further upstream over the central Plains will continue to amplify toward the ARKLAEX and Mississippi Valley into Sunday morning. Together, both features develop a series of minor perturbations in the pressure pattern aloft to sweep through the area, thus providing multiple rounds of Isolated to periodically widespread showers and storms through Sunday. In addition the frontal pattern along with increased cloud cover will trend down daytime high temperatures toward mid – upper 80’s through the start of the weekend. Should be noted, that sfc – 3km moisture transport continues to remain from the Gulf / Caribbean driven easterlies which are forecast to develop a healthy moisture jet keeping the pattern fairly we throughout the remainder of the short term. That said, despite the influx of tropical moisture, per most recent guidance from NHC there is no tropical development forecast to develop in the next 7 days. Zooming in to the weather at hand, a southward moving cold frontal boundary over central LA continues to stall, becoming stationary along the SETX and SWLA Gulf Coast briefly. Last night’s evening sounding data calculates PWAT of 1.88” which has been congruent with prior day’s forecast suite. With that in mind, northern portions of SETX and SWLA are in a Slight Risk (level 2 of 4) for excessive rainfall with the greater surrounding counties and parishes under a marginal risk(level 1 of 4). The stationary front will be the focal point for more widespread and heavier rainfalls to occur throughout today as it shifts southward. By tonight the front become stationary near the coast while the aforementioned shortwave amplifying south continues to shift east toward central AR. Additional speed divergence and vorticity are generated along central and southern portions of LA including SETX counties, therefore another night of nocturnal rainfall will occur into Friday morning. Here, the stationary front hangs along the coast remaining the focus area of thunderstorm genesis throughout the day. That said, periodic breaks to allow broken cloud cover is not out of the question. By Saturday morning, the parent shortwave shifts eastward over the TN while keeping a positive tilt toward the LA Gulf Coast lifting the boundary north again toward the ARKLTEX region. Upstream, another shortwave trough begins to deepen south of the central plains developing a weak surface trough over southern AR. Referring back to the earlier mentioned sfc- 3km moisture transport strengthening across the Gulf into the interior regions of TX / LA /MS, we continue to stay the course for further rounds of precipitation continuing into Sunday morning. Kowalski / 30 && .LONG TERM... (Sunday through Thursday) Issued at 353 AM CDT Thu Jul 18 2024 Still looking like a rather wet pattern setting up for the long term. Consensus of guidance is showing an upper level trough will be located from the Great Lakes into central Texas. Meanwhile, the Sub- Tropical Ridge will be centered over the western Atlantic off the east coast of Florida and the southeast US coast. This will allow for a weakness aloft to persist over the forecast area. This will likely provide little inhibition to get convection going. Plenty of Gulf moisture will be over the forecast area for Sunday into Monday with PWAT values between 2 and 2.15 inches which is between the 75th and 90th percentile of daily SPC climo. Mean relative humidity values from 100H-50H will be over 70 percent, so the convection will have a chance to be efficient precipitation producers. Mid level winds look to be light, and progged storm motion is around 10 knots. Therefore, slow moving convection with high rainfall rates could bring some drainage problems, not to mention the potential for mesoscale boundary collisions and cell mergers that will enhance rainfall with the result torrential downpours. With the potential for high rain rates that could provide some drainage issues for streets and urban areas, WPC has outlined portions of the forecast are in a Marginal Risk Potential (risk level 1 out of 4) for Excessive Rainfall that may lead to flash flooding or the flood potential between 5 to 14 percent. As we get into Tuesday and further into the middle part of the week, no pattern change is noted. In fact, southwest flow is progged to increase ahead of the upper level trough that will increase surging East Pac moisture into the forecast area. Meanwhile, deep southerly flow around the sub-tropical ridge will bring surging moisture with origin from the northwest Caribbean and southwest Gulf of Mexico. The convergence of these moisture plumes will make for a tropical- like air mass with highly anomalous moist air over the forecast area. PWAT values well over the 90th percentile level and nearing max moving levels between 2.25 and 2.5 inches. The mean relative humidity in the 100H-50H layer is progged to be over 80 percent with warm cloud layer depth in the 13k to 15k foot range. Therefore, convection will likely be of the warm process highly precipitation efficient variety, which again means the likelihood of torrential downpours with high rain rates in a short period of time. If this scenario continues, and antecedent conditions become more moist from the expect rain over the weekend, then the flood potential risk may increase. However, still plenty of time to watch to see if this scenario becomes more likely. With the expected cloud cover and widespread convection, the heat is expected to be kept in check somewhat with max heat index readings mainly at or below 100 degrees for Sunday into next week. 07/Rua && .AVIATION... (06Z TAFS) Issued at 353 AM CDT Thu Jul 18 2024 SHRA and TS are expected throughout the day over greater portions of SETX and SWLA while under light due southerly flow outside of TS. A frontal boundary is expected shift southward toward the Coast of SETX and SWLA initiating a heavier segmented line of TS along to and below I-10 corridor during the late afternoon to early evening hours. Thus, while VFR conditions may prevail for periodically, reduced ceilings and occasionally VIS near TS will limit trend conditions MVFR by and large with periodic / brief IFR or LIFR conditions near more robust convection. 30 && .MARINE... Issued at 335 PM CDT Wed Jul 17 2024 Not expecting the need for any headlines on the CWF over the next several days. 25 && .PRELIMINARY POINT TEMPS/POPS... AEX 89 71 86 70 / 70 70 80 30 LCH 90 74 88 75 / 70 80 80 70 LFT 92 76 89 76 / 90 70 90 60 BPT 91 74 90 74 / 70 70 80 60 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && SHORT TERM...30 LONG TERM....07 AVIATION...30
In the hours before
Special weather statement, Jul 18, 5:27 AM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
527 AM CDT Thu Jul 18 2024
LAZ027-TXZ259-260-181130-
Vernon LA-Northern Newton TX-Northern Jasper TX-
527 AM CDT Thu Jul 18 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL VERNON PARISH...NORTHERN
NEWTON AND NORTHEASTERN JASPER COUNTIES THROUGH 630 AM CDT...
At 527 AM CDT, Doppler radar was tracking a strong thunderstorm near
Toledo Bend Dam, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Leesville, Rosepine, Anacoco, Toledo Bend Dam, Fort Johnson, Slagle,
New Llano, Hornbeck, Browndell, Hutton, Burr Ferry, Mayflower,
Kurthwood, Simpson, Evans, and Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3135 9298 3090 9316 3112 9402 3115 9398
3116 9391 3118 9362 3117 9358 3119 9355
3124 9356 3128 9353 3128 9344 3136 9339
3137 9303
TIME...MOT...LOC 1027Z 281DEG 27KT 3122 9354
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RuaSpecial weather statement, Jul 18, 5:28 AM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
528 AM CDT Thu Jul 18 2024
LAZ028-181130-
Rapides LA-
528 AM CDT Thu Jul 18 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN RAPIDES PARISH THROUGH
630 AM CDT...
At 528 AM CDT, Doppler radar was tracking a strong thunderstorm over
Flatwoods, or near Lena, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexandria, Pineville, Boyce, Lena, Alexandria International Airport,
Ball, Libuse, Tioga, Timber Trails, Esler Regional Airport,
Flatwoods, Kingsville, Gardner, Paradise, and Woodworth.
This includes Interstate 49 between mile markers 72 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3149 9270 3150 9268 3147 9269 3147 9271
3145 9271 3145 9268 3142 9269 3141 9268
3140 9269 3140 9267 3139 9266 3147 9221
3114 9245 3135 9296 3137 9295 3137 9292
3139 9291 3139 9289 3152 9272
TIME...MOT...LOC 1028Z 281DEG 27KT 3144 9284
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RuaSpecial weather statement, Jul 18, 6:00 AM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Lake Charles LA
600 AM CDT Thu Jul 18 2024
TXZ180-259-181200-
Northern Jasper TX-Tyler TX-
600 AM CDT Thu Jul 18 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TYLER AND NORTHERN
JASPER COUNTIES THROUGH 700 AM CDT...
At 600 AM CDT, Doppler radar was tracking a strong thunderstorm near
Chester, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jasper, Woodville, Colmesneil, Chester, Ebenezer, Town Bluff,
Rockland, Browndell, Harrisburg, Magnolia Springs, and Sam Rayburn
Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3104 9460 3106 9456 3105 9449 3103 9447
3111 9406 3113 9404 3109 9390 3102 9388
3066 9406 3082 9461 3098 9465
TIME...MOT...LOC 1100Z 284DEG 31KT 3097 9456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RuaSpecial weather statement, Jul 18, 7:08 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
708 AM CDT Thu Jul 18 2024
TXZ515-615-616-181315-
Lower Jefferson TX-Southern Orange TX-Upper Jefferson TX-
708 AM CDT Thu Jul 18 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL JEFFERSON AND
SOUTHWESTERN ORANGE COUNTIES THROUGH 815 AM CDT...
At 708 AM CDT, Doppler radar was tracking a strong thunderstorm over
Hamshire, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beaumont, Port Arthur, Nederland, Groves, Port Neches, Hamshire,
Central Gardens, Rose City, Port Acres, Fannett, La Belle, Southeast
Texas Regional Airport, and Winnie.
This includes Interstate 10 in Texas between mile markers 858 and
832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3019 9418 3017 9417 3017 9413 3015 9410
3014 9411 3013 9408 3011 9407 3009 9409
3011 9405 2995 9386 2977 9432 2980 9436
2989 9436 2989 9444 2992 9444
TIME...MOT...LOC 1208Z 228DEG 16KT 2989 9433
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RuaSpecial weather statement, Jul 18, 8:18 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
818 AM CDT Thu Jul 18 2024
LAZ073-141-241-TXZ516-616-181345-
West Cameron LA-Southern Calcasieu LA-Northern Calcasieu LA-
Northern Orange TX-Southern Orange TX-
818 AM CDT Thu Jul 18 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CAMERON...
SOUTHWESTERN CALCASIEU PARISHES IN SOUTHWESTERN LOUISIANA AND
SOUTHEASTERN ORANGE COUNTIES THROUGH 845 AM CDT...
At 818 AM CDT, Doppler radar was tracking a strong thunderstorm near
Toomey, or 7 miles south of Vinton, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Orange, Bridge City, West Orange, Vinton, Carlyss, Pinehurst, Toomey,
Edgerly, and Hackberry.
This includes the following highways...
Interstate 10 in Texas between mile markers 880 and 876.
Interstate 10 in Louisiana between mile markers 1 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2988 9373 2993 9377 2997 9376 2999 9379
2999 9380 3000 9379 2999 9381 3004 9385
3034 9361 3008 9322 3005 9329 3005 9333
3004 9333
TIME...MOT...LOC 1318Z 213DEG 14KT 3009 9362
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Jul 18, 8:51 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
851 AM CDT Thu Jul 18 2024
LAZ241-181415-
Southern Calcasieu LA-
851 AM CDT Thu Jul 18 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CALCASIEU PARISH
THROUGH 915 AM CDT...
At 851 AM CDT, Doppler radar was tracking a strong thunderstorm over
Holmwood, or near Lake Charles Regional Airport, moving northeast at
10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Iowa, Holmwood, and Bell City.
This includes Interstate 10 in Louisiana near mile marker 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3014 9319 3025 9306 3025 9304 3019 9300
3016 9300 3016 9297 3010 9292 3005 9313
3005 9314
TIME...MOT...LOC 1351Z 232DEG 9KT 3012 9312
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CalhounThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:27 AM CDT | Special Weather Statement | LCH | Vernon | 63 min |
| Jul 18, 5:28 AM CDT | Special Weather Statement | LCH | Rapides | 62 min |
| Jul 18, 8:18 AM CDT | Special Weather Statement | LCH | Calcasieu | 27 min |
| Jul 18, 8:29 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 16 min |
| Jul 18, 8:51 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 24 min |
| Jul 18, 11:29 AM CDT | Flash Flood Warning | LCH | Lafayette, Saint Martin | 2 hr |
Nearby
Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.